# SDR DL72W951020

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Crack
- Location: Lt Bottle Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LEFT REAR BOTTLE PIN FITTING INDICATING CRACK AT 10 O'CLOCK POSITION.  REPAIRED PER SRM 57-10-7.
